On univalent integral operator.

Breaz, Daniel; Breaz, Nicoleta

Acta Universitatis Apulensis. Mathematics - Informatics (2001)

  • Volume: 2, page 47-50
  • ISSN: 1582-5329

How to cite

top

Breaz, Daniel, and Breaz, Nicoleta. "On univalent integral operator.." Acta Universitatis Apulensis. Mathematics - Informatics 2 (2001): 47-50. <http://eudml.org/doc/122614>.

@article{Breaz2001,
author = {Breaz, Daniel, Breaz, Nicoleta},
journal = {Acta Universitatis Apulensis. Mathematics - Informatics},
language = {eng},
pages = {47-50},
publisher = {"1 Decembrie 1918" University of Alba Iulia, Department of Mathematics and Informatics},
title = {On univalent integral operator.},
url = {http://eudml.org/doc/122614},
volume = {2},
year = {2001},
}

TY - JOUR
AU - Breaz, Daniel
AU - Breaz, Nicoleta
TI - On univalent integral operator.
JO - Acta Universitatis Apulensis. Mathematics - Informatics
PY - 2001
PB - "1 Decembrie 1918" University of Alba Iulia, Department of Mathematics and Informatics
VL - 2
SP - 47
EP - 50
LA - eng
UR - http://eudml.org/doc/122614
ER -

NotesEmbed ?

top

You must be logged in to post comments.